advertisement
Question
Posted by: xxx | 2011/05/28

Meds and seizures

Hi Doc

I have been on 100mg of trepiline, 300mg of wellbutrin, until last week in addition to other meds I was put 900mg Epilim *reason being I had 2 seizures in 1 month, related to Wellbutrin and its side effects. I was quite happy on just Trepiline and Wellbutrin. Instead epilim makes me see double( I''m even struggling to write this message), my hands shake, i''m clumsy and very forgetfull feeling like am a vegetable. is there a different medication for seizures that doesn''t have those sideffects and also doesn''t make yu gain weight?.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds familiar. QWith most drugs, including Epilim, the side-effects are worst in the first few weeks, and then they generally fade. Effects like blurred vision are temporary, and related to some temporary interference in the way the muscles involved in focussing work, rather than any lasting damage.
But discuss this with your doc - there are definitely other meds which control fits, and need not have the same siide-effects. One advantage is that meds used to treat fits, also help Bipolar disorder.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: XX | 2011/05/28

Oops I forgot to ask if once epilim makes my vision double, will that affect my eaysigh in the future t?Also if a perfectly normal person would take epilim, would they also experience same side effects from epilim. and .lastly do any of experienced side effects go away after a while? Thank you so much in advacnce.

Reply to XX
Posted by: cybershrink | 2011/05/28

Sounds familiar. QWith most drugs, including Epilim, the side-effects are worst in the first few weeks, and then they generally fade. Effects like blurred vision are temporary, and related to some temporary interference in the way the muscles involved in focussing work, rather than any lasting damage.
But discuss this with your doc - there are definitely other meds which control fits, and need not have the same siide-effects. One advantage is that meds used to treat fits, also help Bipolar disorder.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement